Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 858183

More accurate Jensen-type inequalities for signed measures characterized via Green function and applications


Krnić, Mario; Pečarić, Josip; Rodić, Mirna
More accurate Jensen-type inequalities for signed measures characterized via Green function and applications // Turkish Journal of Mathematics, 41 (2017), 6; 1482-1496 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 858183 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
More accurate Jensen-type inequalities for signed measures characterized via Green function and applications

Autori
Krnić, Mario ; Pečarić, Josip ; Rodić, Mirna

Izvornik
Turkish Journal of Mathematics (1300-0098) 41 (2017), 6; 1482-1496

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Jensen inequality, Green function, refinement, convex function, exponetially convex function, Cauchy-type mean.

Sažetak
In this paper we derive several improved forms of the Jensen inequality, giving the necessary and sufficient conditions for them to hold in case of the real Stieltjes measure, not necessarily positive. The obtained relations are characterized via the Green function. As an application, our main results are employed for constructing some classes of exponentially convex functions and some Cauchy-type means.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
HRZZ-IP-2013-11-5435 - Nejednakosti i primjene (INEQUALITIES) (Pečarić, Josip, HRZZ - IP-2013-11) ( POIROT)

Ustanove:
Fakultet elektrotehnike i računarstva, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Mario Krnić (autor)

Avatar Url Mirna Rodić (autor)

Avatar Url Josip Pečarić (autor)

Citiraj ovu publikaciju:

Krnić, Mario; Pečarić, Josip; Rodić, Mirna
More accurate Jensen-type inequalities for signed measures characterized via Green function and applications // Turkish Journal of Mathematics, 41 (2017), 6; 1482-1496 (međunarodna recenzija, članak, znanstveni)
Krnić, M., Pečarić, J. & Rodić, M. (2017) More accurate Jensen-type inequalities for signed measures characterized via Green function and applications. Turkish Journal of Mathematics, 41 (6), 1482-1496.
@article{article, year = {2017}, pages = {1482-1496}, keywords = {Jensen inequality, Green function, refinement, convex function, exponetially convex function, Cauchy-type mean.}, journal = {Turkish Journal of Mathematics}, volume = {41}, number = {6}, issn = {1300-0098}, title = {More accurate Jensen-type inequalities for signed measures characterized via Green function and applications}, keyword = {Jensen inequality, Green function, refinement, convex function, exponetially convex function, Cauchy-type mean.} }
@article{article, year = {2017}, pages = {1482-1496}, keywords = {Jensen inequality, Green function, refinement, convex function, exponetially convex function, Cauchy-type mean.}, journal = {Turkish Journal of Mathematics}, volume = {41}, number = {6}, issn = {1300-0098}, title = {More accurate Jensen-type inequalities for signed measures characterized via Green function and applications}, keyword = {Jensen inequality, Green function, refinement, convex function, exponetially convex function, Cauchy-type mean.} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • Social Science Citation Index (SSCI)
    • SCI-EXP, SSCI i/ili A&HCI
    • Emerging Sources Citation Index (ESCI)
  • Scopus





Contrast
Increase Font
Decrease Font
Dyslexic Font